# SDR AALA202410073943

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 22,150 hours, 8,715 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LOW PRESSURE DOOR DAMPER CYLINDER ON R2 EMERGENCY EXIT. SERVICED R2 EMERGENCY EXIT DOOR DAMPER CYLINDER PER AMM 52-22-00.
